# SDR FDEA201606091910

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER VERTICAL AT FUSELAGE DRAG ANGLE REPAIR DOUBLER CRACKED.  MARKED AT NR 2 BANJO FITTING 2016-06-09.  REMOVED CRACKED ANGLE.  INSTALLED NEW ANGLE IN REF TO SRM  55-20-00, FIG 3.
